DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12587

Title: Sensitivity analysis of the t-distribution under truncated normal populations
Authors: BOROWIAK, D
DAS, A
Issue Date: 2009
Publisher: TAYLOR & FRANCIS LTD
Citation: JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, 79(5), 723-729
Abstract: In recent literature, the truncated normal distribution has been used to model the stochastic structure for a variety of random structures. In this paper, the sensitivity of the t-random variable under a left-truncated normal population is explored. Simulation results are used to assess the errors associated when applying the student t-distribution to the case of an underlying left-truncated normal population. The maximum errors are modelled as a linear function of the magnitude of the truncation and sample size. In the case of a left-truncated normal population, adjustments to standard inferences for the mean, namely confidence intervals and observed significance levels, based on the t-random variable are introduced.
URI: http://dx.doi.org/10.1080/00949650801949815
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12587
http://hdl.handle.net/10054/12587
ISSN: 0094-9655
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback